question-icon

What causes dizziness, nausea and mild headache while weaning off Amlodipine?

default
Posted on Mon, 14 Dec 2015
Question: Experiencing light dizziness and nausea
for past two days...tired...now mild headache?
Have stopped a Bp med recently, Amlodopine 5-25 been off of it for several weekscant get script refilled
could this be the issue
doctor
Answered by Dr. Benard Shehu (31 minutes later)
Brief Answer:
Following answer to your query...

Detailed Answer:
Hi and thank you for asking!
I read your query and understood your concerns.

Nausea, dizziness and headache aren't usually related to Amlodipine withdrawal. Since this symptoms appear weeks after stopping Amlodipine there they aren't related to Amlodipine withdrawal.

However in order to exclude hypertension as the possible cause of your symptoms you should measure it and if the BP is normal than your symptoms may be related to inner ear problems.

Hope this will be of help!
Wish you help!
Dr. Shehu
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Benard Shehu

Cardiologist

Practicing since :2004

Answered : 2257 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes dizziness, nausea and mild headache while weaning off Amlodipine?

Brief Answer: Following answer to your query... Detailed Answer: Hi and thank you for asking! I read your query and understood your concerns. Nausea, dizziness and headache aren't usually related to Amlodipine withdrawal. Since this symptoms appear weeks after stopping Amlodipine there they aren't related to Amlodipine withdrawal. However in order to exclude hypertension as the possible cause of your symptoms you should measure it and if the BP is normal than your symptoms may be related to inner ear problems. Hope this will be of help! Wish you help! Dr. Shehu